# SDR Z1RA76006152024

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 6,913 hours
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 7605581
- Condition: Melted
- Location: Zone 100
- Part time: 6,913 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EMI FILTER / RELAY FAILED CAUSING PLASTIC COVER TO MELT
